# SDR CALA2022090502263

- Difficulty date: September 2, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A300*
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: AD321431
- Part serial: 221705
- Condition: None
- Location: 11wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L, O
- Precautionary procedure: K, O

## Discrepancy

DURING EMERGENCY BATTERY CAPACITY TEST; EPSU BATTERY (11WL) FAIL TEST AND NEED TO BE REPLACE. AS NOTED ON LTPR NR# 5001168100-0010. EPSU BATTERY (11WL) FAILED ON EMERGENCY LIGHTING BATTERY CAPACIT P/N ON:AD3214-31, S/N ON:261200, QTY:1EA, B/N ON:N842UA3133. Y TEST AND REQUIRE REPLACEMENT. BATTERY REPLACEMENT OF (11WL) PE WORK RECOREDED ON LTPR NR# 5001168100-0010. WORK ACOMPLISHED BY RFORMED IAW AMM:33-51-38-000-002/ 33-51-38-400-002 REV.116. TEST 5H0259 AND INSPECTED BY 5H0086. SATISFACTORY. P/N OFF: AD-3214-31, S/N OFF:221705, QTY:1EA
